Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 05:27:41 PM

Login with username, password and session length


Members
  • Total Members: 22265
  • Latest: SCCL
Stats
  • Total Posts: 621328
  • Total Topics: 46812
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla and excercise.  (Read 1264 times)

0 Members and 1 Guest are viewing this topic.

Offline LoboDog

  • Member
  • Posts: 78
Atripla and excercise.
« on: October 17, 2010, 09:44:02 AM »
I have a question about Atripla...

Up until a couple of months ago I was on Kaletra / Truvada. The stuff worked but with the usual Kaletra side effects (I had to stay close to bathrooms).

I switched docs and switched to Atripla a couple of months ago. Since then I've noticed a couple of things going on with my body. I was wondering if they are related to Atripla.

I enjoy bike riding. I did my first century bike ride (100 miles) about a month before being diagnosed last year. I completed that ride with a slow speed, but was proud of myself for finishing. In the fall I did another century ride, my speed increased, I fealt better afterwards (it's amazing what a few t-cells can do for you).

Yesterday I attempted a century ride. It was the Salton Sea Century here in Southern California. The ride is in the dessert... no shade... I've done rides like this before (but never a 100 mile ride). At mile 56 I started feeling like it was 105 degrees out. I wasn't sweating enough. My body was heating up. In short I fealt like crap. I continued on to mile 67 where I through in the towel and said enough was enough. When I got back to the starting point I found out that the temp was only 84 degrees. 84 is toasty, but not nearly hot enough for me to be experiencing what I was feeling.

Have any of you had a similar experience with Atripla? Keep in that a bike ride over 50 miles is pretty strenous. Most people are smart enough to not attempt such things...

Another thing that I've noticed is that my blood pressure has gone up in the past couple of months. I used to be on the low side ov average and now on the high side of average. Has anyone seen their blood pressure rise with Atripla?

Thanks in advace.

« Last Edit: October 17, 2010, 09:47:08 AM by LoboDog »

Offline red_Dragon888

  • Member
  • Posts: 2,803
  • Love and Be Love in Return
Re: Atripla and excercise.
« Reply #1 on: October 19, 2010, 04:14:23 AM »
I do not know but I would need more info.  Was there a change in diet, does Atripla change the biochemistry so much that intense heat from the sun is a factor, and as for the blood pressure, again, is it diet or is it you?  I do believe that it is a powerful drug and has powerful impact on the body, physical and psychology.  You may have to really eat healthy and monitor you blood pressure more often and closely to ensure it is not a waring sign of other serious matters.  Also, when was that last time you had a physical?
http://www.youtube.com/watch?feature=player_embedded&v=I3ba3lnFHik

“Neither look forward where there is doubt nor backward where there is regret. Look inward and ask not if there is anything o

Offline LoboDog

  • Member
  • Posts: 78
Re: Atripla and excercise.
« Reply #2 on: October 19, 2010, 10:52:53 PM »
Hey Red,

It's been a couple of years since my last physical... I have one scheduled with my next lab work.

Aside from the med change, I haven't changed anything with my lifestyle. Same diet, same excercise, no smoke, no drugs, no booze (yeah, pretty boring).

All in all I've been happy with the switch (Kaletra is only prescribed by sado-masochistic doctors that like to see their patients in agony). Heck, the vivid dreams are pretty cool.


Offline red_Dragon888

  • Member
  • Posts: 2,803
  • Love and Be Love in Return
Re: Atripla and excercise.
« Reply #3 on: October 20, 2010, 04:10:50 AM »
Hey Red,

It's been a couple of years since my last physical... I have one scheduled with my next lab work.

Aside from the med change, I haven't changed anything with my lifestyle. Same diet, same excercise, no smoke, no drugs, no booze (yeah, pretty boring).

All in all I've been happy with the switch (Kaletra is only prescribed by sado-masochistic doctors that like to see their patients in agony). Heck, the vivid dreams are pretty cool.


How is your blood pressure and heart rate?
http://www.youtube.com/watch?feature=player_embedded&v=I3ba3lnFHik

“Neither look forward where there is doubt nor backward where there is regret. Look inward and ask not if there is anything o

Offline JAdkinsPD

  • Member
  • Posts: 14
Re: Atripla and excercise.
« Reply #4 on: October 23, 2010, 04:58:34 PM »
Atripla makes you NOT sweat.  It was the first and only drug my partner has taken.  He didn't sweat for a year or so.  He had to be real careful exercising or working outdoors.  He now sweats alot.  Until you start sweating again, I'd be real careful.  I bet you have dry mouth too.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.